# SDR 2020F00326

- Difficulty date: June 29, 2020
- Submitted: June 29, 2020
- Operation: General aviation
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 1,911 hours, 1,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 741313310151659
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL (NWW), FRAME, WEB, AND DOUBLERS, FS 75. ACCOMPLISHED A FIELD REPAIR SR-680A-ATA53-25890 REV- DATED JUNE 1, 2020 AND 8100-9.  STANDARD REPAIR - CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL (NWW), FRAME, WEB, AND DOUBLERS, FS 75.
